# SDR V0XD201411250247

- Difficulty date: November 23, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 25,272 hours, 17,072 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FAILED OPERATIONS CHECK.  DOOR INDICATION ON EICAS TURNS RED AT FIRST HANDLE DETENT, NEVER TURNED AMBER.  R & R PAX DOOR PROX SWITCH PX 107 IAW AMM 52-70-04. OPERATIONS CHECKED GOOD.  WORK ORDER 80258 WORK CARD 8040.
